# SDR SWAA114287

- Difficulty date: June 11, 2011
- Submitted: June 14, 2011
- Operation: Air carrier
- Aircraft: N625SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27701
- Aircraft time: 49,759 hours, 40,521 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26686
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND RT WNG NR 6 L/E SLAT LOWER SKIN CRACKED.  REPAIRED SKIN PER SRM.
